MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number A209
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the shock impedance was greater than 200 ohms.The impedance went from 180 ohms last december up to 235 ohms this june.The pulse generator had normal battery depletion after greater than nine years of implant time.So, the doctor replaced the pulse generator onto the chronic electrode.There were no additional adverse patient effects.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header confirmed correct dimensions.The device was then exposed to simulated heart load conditions, and the therapy was appropriate.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding product analysis.It was reported that the shock impedance was greater than 200 ohms.The impedance went from 180 ohms last december up to 235 ohms this june.The pulse generator had normal battery depletion after greater than nine years of implant time.So, the doctor replaced the pulse generator onto the chronic electrode.There were no additional adverse patient effects.

Brand Name
EMBLEM? S-ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22738071
Report Number2124215-2025-55018
Device Sequence Number7198322
Product Code LWS
UDI-Device Identifier00802526544101
UDI-Public(01)00802526544101(17)170322
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2017
Device Model NumberA209
Device Catalogue NumberA209
Device Lot Number102565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale